# SDR AALA202108250691

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 66,537 hours, 25,176 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 8GH00567806
- Condition: Burned Out
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR IN LAVATORY E WENT OFF WITH THE APPROPRIATE CHIMES, LAVATORY WAS SEARCHED WITH NO SOURCE DETECTED.  FLIGHT ATTENDANTS NOTED SMOKE AROUND THE AFT GALLEY 4R READING LIGHT AND TURNED IT OFF . MAINTENANCE RELAMPED THE READING LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK AS REQUIRED.
